# SDR YENA2023101701253

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE DOUBLE JOGGLE AREA ON (HOLEA)(CRACK DIRECTION AT 9 OCLOCK) AT FWD GALLEY AREA (1EA); REF AEROMAN WO 2023 278/1 NR 2023-563445 PERFORMED PERMANENT REPAIR ON FRAME 16 LH SIDE DOUBLE JOGGLE AREA ON (HOLE A) AT FWD GALLEY AREA (1 EA) I.A.W. DRAWING REPAIR R53113041 ISSUE E. REPAIR CODE C1 AND EC# A23-908-1 THIS REPAIR PERFORMED AT FR 16 HOLES #1 & #2 IS CAT B AND MUST BE INSPECTED AT 6800 FC FROM EMBODIMENT AND SUBSEQUENT INTERVALS OF 4900 FC INSP METHOD ROTOTEST.
